| Model Number |
VLOCL0336 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter during a laparoscopic myomectomy and and pelvic adhesion lysis, after removal of the myoma, an absorbable barbed suture was used to close the uterine incision.At approximately the 8th stitch, the suture broke.Another synthetic absorbable surgical suture was then used to continue the suturing.The procedure time was prolonged by about 3 minutes.There was no patient injury.